Health & Personal Care:

Lemsip Max Sachets - Lemon (10's)

Customer rating

Click to share your rating 0 ratings (0.0/5.0 average) Thanks for your vote!

Share this product

$19.00
In stock with supplier

The item is brand new and in-stock in with one of our preferred suppliers. The item will ship from the Mighty Ape warehouse within the timeframe shown below.

Usually ships within 4-6 days

Availability

Delivering to:

Estimated arrival:

  • Around 24-27 June using standard courier delivery

Description

Lemsip Max Sachets – Lemon (10's)

For temporary relief of cold & flu, including headache, sore throat, fever, body aches and pains.

INGREDIENTS
Does not contain Gluten.
Contains sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose.
Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

PRECAUTIONS
Keep out of reach of children.
Contains paracetamol.
If an overdose is taken or suspected ring the Poisons Information Center (0800 764 766) or go to a hospital straight away even if you do feel well because of risk of delayed, serious liver damage.
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
Phenylketonurics are warned that this product contains aspartame.
Store below 25 degrees C in a dry place.
Sachet is safety sealed – do not use if torn or damaged.

Release date NZ
April 1st, 2016
Manufacturer code:
RB8089045
Brand
Box Dimensions (mm)
80x100x40
UPC
9300631008835
Product ID
25246638

Customer reviews

Nobody has reviewed this product yet. You could be the first!

Write a Review

Help & options

  • If you think we've made a mistake or omitted details, please send us your feedback. Send Feedback
  • If you have a question or problem with this product, visit our Help section. Get Help
  • Seen a lower price for this product elsewhere? We'll do our best to beat it. Request a better price
Filed under...